# SDR SWAA2024102838340

- Difficulty date: September 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZERFRONT SPAR INTERNAL RIB # 5 REAR LOWER ANGLE CRACKED MKD DOT LEFT HORIZONTAL STABILIZERFRONT SPAR INTERNAL RIB # 5 STA 129.50 REAR LOWER ANGLE CRACKED MKD DOT<[01] ACCOMPLISHED REPAIR OF LEFT HORIZONTAL STABILIZER FRONT SPAR INTERNAL RIB # 5 REAR LOWER ANGLE REFERENCES: 737-700 SRM 55-10-09-2R-5 REPAIR 5; 24-155-02580-WIP1 [TTG8Q00VZQMZ]. AAR ESR 2022878-4-10872; BCS MESSAGE: PRO-SWA-24-0183-02B.;[02] VERIFIED STEP 1
